Home
For authors
Submission status

Current
Archive (English)
Archive
   Volumes 61-80
   Volumes 41-60
   Volumes 21-40
   Volumes 1-20
   Volumes 81-92
      Volume 92
      Volume 91
      Volume 90
      Volume 89
      Volume 88
      Volume 87
      Volume 86
      Volume 85
      Volume 84
      Volume 83
      Volume 82
      Volume 81
Search
VOLUME 84 | ISSUE 8 | PAGE 496
Higher Equations of Motion in N=1 SUSY Liouville Field Theory
A. A. Belavin, Al. B. Zamolodchikov+*
L.D. Landau Institute for Theoretical Physics RAS, 117940 Moscow, Russia
+Laboratoire de Physique Théorique et Astroparticules, Université Montpelier II, 34095 Montpelier, France
*Institute of Theoretical and Experimental Physics, 117259 Moscow, Russia


PACS: 11.25.Hf
Abstract
Similarly to the ordinary bosonic Liouville field theory, in its N=1 supersymmetric version an infinite set of operator valued relations, the «higher equations of motions», hold. Equations are in one to one correspondence with the singular representations of the super Virasoro algebra and enumerated by a couple of natural numbers (m,n). We demonstrate explicitly these equations in the classical case, where the equations of type (1,n) survive and can be interpreted directly as relations for classical fields. The general form of higher equations of motion is established in the quantum case, both for the Neveu-Schwarz and Ramond series.


Download PS file (GZipped, 78.8K)  |  Download PDF file (202.2K)


Список работ, цитирующих данную статью, см. здесь.

List of articles citing this article can be found here.